Journal of Ecology of Health & Environment
Journal license

Journal

Journal of Ecology of Health & Environment


Volume
& Issue

Volume 4, Issue 2


Published
on

May 1, 2016


Pages

67-73


DOI

Article

Analytical Solution of One Dimension Time Dependent Advection- Diffusion Equation

Check for updates


Authors

A. A. Marrouf* Affiliation:
Mathematics and Theoretical Physics Department, NRC, Atomic Energy Authority, Cairo- Egypt
, Maha S. El-Otaify Affiliation:
Mathematics and Theoretical Physics Department, NRC, Atomic Energy Authority, Cairo- Egypt
, Adel S. Mohamed Affiliation:
Department of Mathematics, Faculty of Science, Zagazig University, Egypt
, Galal Ismail Affiliation:
Department of Mathematics, Faculty of Science, Zagazig University, Egypt
and Khaled S. M. Essa Affiliation:
Mathematics and Theoretical Physics, NRC, Atomic Energy Authority, Cairo, Egypt.


Abstract

An analytical model for the crosswind integrated concentrations released from a source in an inversion layer is formulated by considering the wind speed as a linear profile of vertical height and eddy diffusivity as a power law profile of vertical height, the separation of variables technique is used to solve the advection –diffusion equation. The analytical model is compared with data collected from nine experiments conducted at Inshas, Cairo (Egypt). The model shows a good agreement between observed and calculated concentration.


Keywords

Advection–Diffusion Equation, Bessel Function, Separation of Variables Technique, Eigen Value Problem


Citation

Marrouf, A. A., El-Otaify, M. S., Mohamed, A. S., Ismail, G., & Essa, K. S. M. (2016). Analytical solution of one dimension time dependent advection- diffusion equation. Journal of Ecology of Health & Environment, 4(2), 67–73. https://doi.org/10.18576/jehe/040203

Published by: Engineering Journals

Engineering Journals Logo